MathSciNet Relay Station
MathSciNet bibliographic data
MR2059793 47E05 (34L40 37K15 47B25)
Cascaval, Radu; Gesztesy, Fritz $\scr I$-self-adjointness of a class of Dirac-type operators. J. Math. Anal. Appl. 294 (2004), no. 1, 113–121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement